| Model Number |
CD1357-40C |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is included in the battery performance alert advisory issued by abbott on 28 august 2017.
Event or Problem Description
Following the battery performance alert (bpa) advisory, a bpa was received by the clinician and the device was explanted.The patient was stable and asymptomatic.
Additional Manufacturer Narrative
Reported event of battery performance alert was confirmed.Premature battery depletion was confirmed by analysis.A device evaluation was performed, and no sources of high currents were noted.The cause of the premature battery depletion was consistent with li cluster formation.From these analyses, in the absence of a high current draw, it is probable that a lithium cluster-induced short circuit caused premature battery depletion.Li clusters are a known depletion mechanism for these advisory products that have been investigated and associated with a field action in october 2016.